Matteo Verzobio
Browning Group
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Verzobio M. Some effectivity results for primitive divisors of elliptic divisibility sequences. Pacific Journal of Mathematics. 2023;325(2):331-351. doi:10.2140/pjm.2023.325.331
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Naskręcki B, Verzobio M. Common valuations of division polynomials. arXiv. doi:10.48550/arXiv.2203.02015
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Verzobio M. Primitive divisors of sequences associated to elliptic curves with complex multiplication. Research in Number Theory. 2021;7(2). doi:10.1007/s40993-021-00267-9
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Verzobio M. Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728. Acta Arithmetica. 2021;198(2):129-168. doi:10.4064/aa191016-30-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

Verzobio M. A recurrence relation for elliptic divisibility sequences. arXiv. doi:10.48550/arXiv.2102.07573
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Verzobio M. Primitive divisors of sequences associated to elliptic curves. Journal of Number Theory. 2020;209(4):378-390. doi:10.1016/j.jnt.2019.09.003
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Verzobio M. Some effectivity results for primitive divisors of elliptic divisibility sequences. Pacific Journal of Mathematics. 2023;325(2):331-351. doi:10.2140/pjm.2023.325.331
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Naskręcki B, Verzobio M. Common valuations of division polynomials. arXiv. doi:10.48550/arXiv.2203.02015
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Verzobio M. Primitive divisors of sequences associated to elliptic curves with complex multiplication. Research in Number Theory. 2021;7(2). doi:10.1007/s40993-021-00267-9
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Verzobio M. Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728. Acta Arithmetica. 2021;198(2):129-168. doi:10.4064/aa191016-30-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

Verzobio M. A recurrence relation for elliptic divisibility sequences. arXiv. doi:10.48550/arXiv.2102.07573
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Verzobio M. Primitive divisors of sequences associated to elliptic curves. Journal of Number Theory. 2020;209(4):378-390. doi:10.1016/j.jnt.2019.09.003
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv